# SDR CALA2017122904664

- Difficulty date: December 29, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 62,453 hours, 26,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL EMERGENCY LIGHTS NOT WORKING, REPLACED L1 AND LEFT EMERGENCY DOOR BATTERY PACKS. SYSTEM OPS NORMAL.
